Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 2 - Issue 4 (version 2)


Relationships among determining matrices, partials of indices of control systems matrices and systems coefficients for single-delay linear neutral control systems
Ukwu Chukwunenye File Size 360 KB
Paper Index : 31.4767/02402001011
On interior-point methods, related dynamical systems results and cores of targets for linear programming
Ukwu Chukwunenye File Size 366 KB
Paper Index : 31.4767/02402012022
Cores of Euclidean targets for single-delay autonomous linear neutral control systems
Chukwunenye Ukwu File Size 468 KB
Paper Index : 31.4767/02402023032
Coupled Fixed Point Theorems in S-metric Spaces
Ajay Singh ||Nawneet Hooda File Size 490 KB
Paper Index : 31.4767/02402033039
Development and Validation of an Achievement Test in Mathematics
J.Jayanthi File Size 364 KB
Paper Index : 31.4767/02402040046
Some Accepts Of Banach Summability of a Factored Conjugate Series
Chitaranjan Khadanga|| Garima Swarnakar File Size 216 KB
Paper Index : 31.4767/02402047053
Multistage Flow-Shop Scheduling With Weighted Jobs
Dr Neeru Chaudhary File Size 152 KB
Paper Index : 31.4767/02402054057
Controllability of Neutral Integrodifferential Equations with Infinite Delay
Jackreece P. C. File Size 365 KB
Paper Index : 31.4767/02402058066
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...